ON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT TRIPLE SEQUENCES VIA IDEALS AND ORLICZ FUNCTION


Huban M. B. , GÜRDAL M. , Bayturk H.

HONAM MATHEMATICAL JOURNAL, vol.43, no.2, pp.343-357, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.5831/hmj.2021.43.2.343
  • Title of Journal : HONAM MATHEMATICAL JOURNAL
  • Page Numbers: pp.343-357
  • Keywords: asymptotically equivalent, ideal convergence, lacunary sequence, statistical convergence, (phi)over-tilde-convergence, triple sequence, LIMIT POINTS, CONVERGENCE, SUMMABILITY, SPACES

Abstract

In the present paper, we introduce the concepts of I-asymptotically statistical (phi) over tilde -equivalence and I-asymptotically lacunary statistical (phi) over tilde -equivalence for triple sequences. Moreover, we give the relations between these new notions.